cardiologist-icon

High cholesterol

I m 37 yrs old n detected with high cholesterol( 297) . Have family history of high cholesterol . I m regular with excercises n gud diet. I m advised to take lipikind 10 mg to lower cholesterol....I m worried about the side effects the dr told me like muscle pain, weakness n nausea. Should I start with medicine or consult for new medicine which has less side effects???? Plz advice
views-icons 108 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  I would say you have a well controlled diet and follow a proper exercise regime and that will also be enough but once the reports come back to normal, you should not go to bad eating habits. Smoking, alcohol intake also causes such problems so keep these factors in mind. If still with all the efforts there is no improvement in the lipid profile, then you can go for medicines. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Kumar Gadi (Lt Col)
General Physician 40 yrs exp Gorakhpur

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Now a days it is not advisable to give lipid lowering agents. You should better start taking diet low in saturated fats. Do some mild exercise, Deep breathing exercises and Yoga on daily basis. Avoid tension. But you must consult your family physician for better understanding of the disease and treatment and to rule out other risk factors like high blood pressure and diabetes.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO